# SDR SIMA201021802

- Difficulty date: August 4, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 19,589 hours, 16,148 cycles
- Engine: Rroyce AE3007A13
- Engine time: 21,988 hours, 19,581 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Scavenge Pump
- Part number: LR47050D
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4238 DURING CRUISE THE CREW REPORTED THE ENGINE OIL QUANTITY FOR THE NR 2 ENGINE WENT TO 4 QUARTS.  THE CAPTAIN ELECTED TO MAKE A PRECAUTIONARY LANDING AND DIVERTED TO IND.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE OIL SCAVENGE PUMP IAW MM 79-21-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
